# SDR 2022FA0000091

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: General aviation
- Aircraft: N341A
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 2,652 hours, 9,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Chafed
- Location: Zone 100
- Part time: 2,652 hours, 9,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE X1790.15 FRAME IN THE FORM OF A GOUGE NEAR A LOWER FAIRING MOUNTING POINT.
THE DAMAGE AREA WAS MEASURED TO BE 0.20” DIAMETER AND 0.060” DEEP
